# SDR UIEA2024013100057

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1480-1540
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS - 2EA CRACKS WERE FOUND ON RH BS 1480-1540 STR 32-33 LONGERON EXTENSION FITTING( LONGERON EXTENSION FITTING REPLACEMENT CARRIED OUT AS PER ATLAS AIR EO 4453A818 R19 PART 4. NO FURTHER DEFECTS NOTED )
